I believe there are three possible explanations to your problem. First of all, keep in mind that it is nearly impossible to have an allergic reaction to the chemical itself (testosterone). If you are having an allergic reaction it may be due to:
1. the oil in which the compound is suspended (sesame, cottonseed etc) If you have or developed an allergy to nuts it is possible that you are having an allergic reaction to the oil.
2. Your supplier may have made an error somewhere in the creation of your supplements. This could be anythign from dosage problem to contaminants/ impurities. I would be extremely careful about assuming this is the problem since your supplier hopefully take pride in his work.
3. Laslty, your body may simply be having a unique reaction to the compounds that you are delivering. It may be too much for your body and perhaps even the symptoms you are displaying are a way that your body is actually attempting fighting off the excess compounds.
now, to me the itchiness of your scalp sounds like a possible link to incraesed levels of DHT. Have you noticed any hair loss? If you are bald already, what about facial hair? We know that Deca has a low instance of DHT conversion as it converts to Nor-dht. But test has a high conversion rate.
These are just some of the possible explanations that I can think of off the top of my head. I am also interested to see what happens and what the cause is, so please keep us updated. And be careful.
EO hasn't been in use that long, and it can cause allergies in some. (Including me)
also there have been some concerns on the saftey of EO preparations as well. It certainly worried me a little when it "melted" rubber.
Also I could be wrong, but I don't recall EO ever being used in human grade or actual commercial products. It seems more of an underground thing to try and get higher mg per ml concentrations... risking the users saftey.